| Model Number |
MI1250 SYNCHRONY 2 |
| Medical Device Problem Code |
Impedance Problem (2950)
| Health Effect - Clinical Codes |
Failure of Implant (1924); No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/01/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device has not been explanted.If it should be explanted, it should be returned to the manufacturer for evaluation.When available, a device failure analysis will be submitted as a follow up report.
Event or Problem Description
The user's hearing with the device is affected.Since approximately 2-3 months he has intermittencies and volume decreases when moving the jaw.The user also reported pain in the ear and around the ear when laying on that side.Revision surgery is considered.
Additional Manufacturer Narrative
Additional information: according to the information received from the field the recipient experiences loudness fluctuations and sound intermittencies with jaw movement, which is likely caused by an air bubble above the reference electrode.Wearing a tight head band was suggested, however no information on the possible further steps has been received despite requested.
Event or Problem Description
The user's hearing with the device is affected.Since approximately 2-3 months, he has intermittencies and volume decreases when moving the jaw.The user also reported pain in the ear and around the ear when laying on that side.Per clinical support, further troubleshooting should be applied, like wearing a tight headband or recommending the user to press/massage the stimulator area in case intermittency is recognized.
Additional Manufacturer Narrative
Conclusion: device investigation did not reveal any device defect or damage, which has been present whilst implanted.Mechanical damages found are attributable to the removal surgery.According to the information received from the field the recipient experiences loudness fluctuations and sound intermittencies with jaw movement, which is likely caused by an air bubble above the reference electrode.This is a final report.
Event or Problem Description
The user's hearing with the device is affected.Since approximately 2-3 months he has intermittencies and volume decreases when moving the jaw.The user also reported pain in the ear and around the ear when laying on that side.Per clinical support, further troubleshooting should be applied, like wearing a tight headband or recommending the user to press/massage the stimulator area in case intermittency is recognized.The user has bene reimplanted.